Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Richard Evan Schwartz
Title: Outer billiards on kites
Additional book information Annals of Mathematics Studies, 171, Princeton University Press, Princeton, New Jersey, 2009, xiv+306 pp., ISBN 978-0-691-14249-4

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Serge Tabachnikov
Affiliation: Department of Mathematics, Penn State, University Park, Pennsylvania 16802
Journal: Bull. Amer. Math. Soc. 48 (2011), 285-291
PII: S 0273-0979(2010)01313-6
Published electronically: October 20, 2010
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia